It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


filmrobe, after this problem happened, and i didnt sleep for 3 weeks straight, i went back on that same sleeping pill. and it didnt get rid of these pulsating,tingiling sensations, that last 24-7-usually down my left side-on rare occasions some of the sensations will go down my left leg. i have had this pblm. for 13mnths now. what i think it is, is that when i took this sleeping pill/bipolar med called serqouel it put me to sleep for 3years straight. then i suddenly stop it cold turkey and i dont sleep for 3 weeks, then develop weird zaps in my head, elecrical zaps, and all tightness in every body part,. then it felt like my head was filling up and i was going to have a stroke. i got really pale and faint and dizzy, and my stepmom had to rub my brain stem, when she did this something started dripping down internally from the top of my head then traveling through my body to my feet. it felt like water dripping from the faucet. i still get these things now. when i was put back on this drug, after stopping it, these sensations didnt go away. so the doctor weaned me off seroquel, and put me on other drugs, but these other meds didnt do anything for these sensations, its funny cause all these other meds, have the side effect of sleeping, but i couldnt sleep. the dr just put me on xanax now and i still cant sleep. it seems like no sleeping pills work anymore. since i stopped 1 sleeping pill cold turkey, none of the others work now. oh yeah i also get where i cant even lay on my left side, or my left side will shake, never had this before. weird. no one knows what this is!!! or any of these pblms. i keep taking new psychiatric meds, but they dont do anything for the main problem i suffer with. hope you can help. thanks christine





All times are GMT -7. The time now is 01:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!